Title: Local regularity and asymptotic behaviour of Fedorenko Finite Superelement Method solution

Authors: Mikhail Galanin, Svetlana Lazareva

Addresses: Keldysh Institute of Applied Mathematics, Russian Academy of Science, Miusskaya square, 4, Moscow, 125047, Russian Federation. ' Department of Applied Mathematics, Bauman Moscow State Technical University, 2nd Baumanskaya street, 5, Moscow, 105005, Russian Federation

Abstract: Fedorenko Finite Superelement Method (FSEM) is theoretically investigated. Regularity of the numerical solution is given. Asymptotics near the corner points of decomposition on subdomains-superelements is examined.

Keywords: FSEM; finite superelement method; decomposition; boundary value problems; local regularity; asymptotics; Sobolev spaces.

DOI: 10.1504/IJCSM.2009.027873

International Journal of Computing Science and Mathematics, 2009 Vol.2 No.3, pp.201 - 221

Published online: 13 Aug 2009 *

Full-text access for editors Access for subscribers Purchase this article Comment on this article